EconPapers    
Economics at your fingertips  
 

Nonlinear Drift And Stochastic Volatility: An Empirical Investigation Of Short‐Term Interest Rate Models

Licheng Sun

Journal of Financial Research, 2003, vol. 26, issue 3, 389-404

Abstract: In this article I provide new evidence on the role of nonlinear drift and stochastic volatility in interest rate modeling. I compare various model specifications for the short‐term interest rate using the data from five countries. I find that modeling the stochastic volatility in the short rate is far more important than specifying the shape of the drift function. The empirical support for nonlinear drift is weak with or without the stochastic volatility factor. Although a linear drift stochastic volatility model fits the international data well, I find that the level effect differs across countries.

Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://doi.org/10.1111/1475-6803.00065

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jfnres:v:26:y:2003:i:3:p:389-404

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-2592

Access Statistics for this article

Journal of Financial Research is currently edited by Jayant Kale and Gerald Gay

More articles in Journal of Financial Research from Southern Finance Association Contact information at EDIRC., Southwestern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jfnres:v:26:y:2003:i:3:p:389-404